20%OFF

Easiflow capsule (set of 2 strips)


Rs.150.00 Rs.120.00

Brand Name :
Healing Cold & Flu DS Syp
Contains :
paracetamol 250mg + phenylephrine hcl 5mg + chlorpheniramine maleate 2mg
Mfg By :
Healing Pharma India Pvt Ltd
Form :
Syrup
Packing :
60 ml bottle
Qty:
  1. Timely completion of orders
  2. Safe and secure Payment
  3. Good support team – TAT is less than 24 hrs
  4. Absolutely Free shipping for orders above 500/-

Reviews

There are no reviews yet.

Be the first to review “Easiflow capsule (set of 2 strips)”

Your email address will not be published. Required fields are marked

Uses :

Healing Cold & Flu DS Syp is utilized in the treatment of common cold symptoms.

How It Works :

This is a mix of three drugs: Chlorpheniramine, paracetamol and phenylephrine which eases normal cold symptoms.

Chlorpheniramine is an anti-allergic which relieves allergy indications like runny nose, watery eyes and sneezing.

Paracetamol is a pain relieving and antipyretic (fever reducer).It blocks the arrival of certain chemical messengers in the brain that are answerable for pain and fever.

Phenylephrine is a nasal decongestant which limits the small blood veins giving relief from blockage or stuffiness in the nose.

Side effects :

  • Nausea,
  • Vomiting,
  • Allergic reaction,
  • Sleepiness,
  • Headache

This is not a exhaustive list of side effects and others may occur.Please contact your doctor immediately if any of these symptoms are found.

× How can I help you?